JournalslemVol. 61, No. 3/4pp. 483–498

Pseudoholomorphic simple Harnack curves

  • Erwan Brugallé

    Ecole Polytechnique, Palaiseau, France
Pseudoholomorphic simple Harnack curves cover
Download PDF

Abstract

We give a new proof of Mikhalkin’s Theorem on the topological classification of simple Harnack curves, which in particular extends Mikhalkin’s result to real pseudoholomorphic curves.

Cite this article

Erwan Brugallé, Pseudoholomorphic simple Harnack curves. Enseign. Math. 61 (2015), no. 3/4, pp. 483–498

DOI 10.4171/LEM/61-3/4-9